MAUDE Adverse Event Report: Oscor Inc EMBLEM S-ICD; Implantable Lead

Oscor Inc EMBLEM S-ICD; Implantable Lead
Model Number 3401
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered an inappropriate shock for what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).Technical services (ts) was contacted and noted that the t wave became larger and that there was t wave oversensing before the shock.This electrode remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of inappropriate shock was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code cause not established.

Brand Name
EMBLEM S-ICD
Common Device Name
Implantable Lead
Manufacturer (Section D)
Oscor Inc
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50099534
Report Number2124215-2026-41220
Device Sequence Number10479155
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)181101
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA140037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale